# SDR ASOA2018042405102

- Difficulty date: April 9, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Part time: 35,299 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L INTERCOSTAL WAS FOUND CORRODED BETWEEN BS 349 AND 364.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
